# SDR AALA202509169219

- Difficulty date: September 13, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N454AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 10785
- Aircraft time: 14,122 hours, 3,799 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070019002
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT 4L FLIGHT ATTENDANT STATION INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT (AALA202509160304) AND FLASHLIGHT BASE / BRACKET ASSEMBLY (AALA202509169219) PER TASK CARD 26C00025003. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
